# SDR 2020FA0000027

- Difficulty date: January 9, 2020
- Submitted: January 9, 2020
- Operation: General aviation
- Aircraft: N52669
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1242
- Aircraft time: 3,315 hours
- Engine: Lyc IO360A1B6D
- Engine time: 3,315 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Condition: Failed
- Location: Alternator
- Part time: 800 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION I PERFORMED ALTERNATOR INSPECTION REQUIRED BY PLANEPOWER. 

PLANEPOWER'S MAINTENANCE INSTRUCTIONS ANNUAL / 100 HOUR INSPECTIONS:
1. REMOVE DRIVE BELT AND TURN ALTERNATOR ROTOR TO CHECK CONDITION  OF BEARINGS FOR ABNORMAL NOISE OR ROUGHNESS.

ALTERNATOR ROTOR, WHEN ROTATED WAS VERY NOISY, ROUGH SOUNDING AND NOTICEABLE ROTATIONAL ROUGHNESS.

ALTERNATOR WAS REMOVED AND REPLACED WITH NEW PART.
ALTERNATOR WAS STILL WORKING WHEN REMOVED ACCORDING TO OUR JPI EDM930 NO CHARGING ISSUES WERE NOTED.
